Korean J. Math. Vol. 30 No. 2 (2022) pp.305-313
DOI: https://doi.org/10.11568/kjm.2022.30.2.305

Bernstein-type inequalities preserved by modified Smirnov operator

Main Article Content

Wali Mohammad Shah
Ishrat Ul Fatima Bhat


In this paper we consider a modified version of Smirnov operator and obtain some Bernstein-type inequalities preserved by this operator. In particular, we prove some results which in turn provide the compact generalizations of some well-known inequalities for polynomials.

Article Details


[1] N. C. Ankeny and T. J. Rivlin, On a theorem of S. Bernstein, Pacific J. Math. 5 (1955), 849–852. Google Scholar

[2] A. Aziz and Q. M. Dawood, Inequalities for a polynomial and its derivative, J. Approx. Theory, 54 (1988), 306–313. Google Scholar

[3] S. N. Bernstein, Sur l’ordre de la meilleure approximation des fonctions continues par des polynˆomes de degre ́ donn ́e, Memoires de l’Academie Royals de Belgique 4 (1912), 1–103. Google Scholar

[4] S. Bernstein, Sur la limitation des derivees des polynomes, C. R. Acad. Sci. Paris. 190 (1930), 338–340. Google Scholar

[5] E. G. Ganenkova and V. V. Starkov, The M ̈obius Transformation and Smirnov’s Inequality for Polynomials, Mathematical Notes 2 (2019), 216–226. Google Scholar

[6] E. G. Ganenkova and V. V. Starkov, Variations on a theme of the Marden and Smirnov operators, differential inequalities for polynomials, J. Math. Anal. Appl. 476 (2019), 696–714. Google Scholar

[7] E. Kompaneets and V. Starkov, Generalization of Smirnov Operator and Differential inequalities for polynomials, Lobachevskii Journal of Mathematics, 40, (2019), 2043–2051. Google Scholar

[8] P. D. Lax, Proof of a conjecture of P. Erdo ̈s on the derivative of a polynomial, Bull. Amer. Math. Soc. 50 (1944), 509–513. Google Scholar

[9] V. I. Smirnov and N. A. Lebedev, Constructive theory of functions of a complex variable, (Nauka, Moscow,1964) [Russian]. Google Scholar